# SDR DALA2020100503277

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BETWEEN FR 64 TO FR 66-Y1292 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 LOC FR 64 TO FR 66 IN AFT GALLEY AREA, AS PER A319 SRM 51-72.
